two weeks into tbol cycle and starting to break out with a rash
- 10-25-2012, 07:12 AM
- 10-25-2012, 09:39 AM
Is it Acne? I have used this several times with no issues. I NEVER go below 50mg.
- 10-25-2012, 10:12 AM
Originally Posted by alpinecoach
10-25-2012, 03:07 PM
If it was the tbol, I would expect to see it everywhere. Weard. Not sure what to tell you. At only two weeks in, you could abort the cycle, let the rash clear and then start again, if it comes back, then chances are you are allergic to something in the tbol.
10-25-2012, 03:44 PM
do you think I would need to run a pct this early?Originally Posted by alpinecoach
10-25-2012, 04:07 PM
I do not believe It is relative to the tbol. Id go back to normal dose and give it a little more time. I had a similar rash a while ago. Not sure what's its called. If its the same type of rash, you should expect the spots to become dried out in a week at 2.Originally Posted by Viking23
Like I said, sounds very much the same. Looks like ringworm, but does not it, and spreads. Not majorly, but yeah.
Originally Posted by Level9Germ
10-25-2012, 04:16 PM
alright ill see what happens and yeah it started to get better a few days ago but last night it came back worse. I def would like to continue the cycle just a lil paranoid lol and thanks for the help fellas ill post back in a few days and let you guys kno what happens. thanks againOriginally Posted by Cheif
10-25-2012, 04:41 PM
Similar Forum Threads
- By sandman24 in forum AnabolicsReplies: 1Last Post: 09-22-2012, 12:08 AM
- By Jason P Clark in forum Cycle InfoReplies: 1Last Post: 08-04-2011, 06:51 PM
- By blakevision in forum AnabolicsReplies: 3Last Post: 04-24-2011, 10:20 PM
- By ehoeft in forum SupplementsReplies: 1Last Post: 01-18-2010, 12:01 PM